Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Protocol 1000 and side effects 14 Sep 2022 15:33 #76778

  • kc98gt
  • kc98gt's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
I started Protocol 1000 ten days ago and before then I was intermittently taking 5 to 10 drops a day the previous week.  I've noticed two things, the first has been loose stools that I have had multiple times throughout the day, with no normal bowel movements.  My understanding is that this is usually a good sign since it shows the body is cleansing itself, but things have not improved and I did stop taking MMS yesterday, which was my first day off.  During the same time frame I've also had issues with ED when getting intimate with my wife.  I'm in my late 30's and I've not had this exact issue before.  I have been taking a Testosterone boosting supplement daily for about five months since I had noticed my drive was not the same, which I have stopped taking over the past two weeks since I've been taking MMS.

Just wondering on both items, any comments or suggestions would be appreciated.

Thank you

 

Please Log in or Create an account to join the conversation.

Protocol 1000 and side effects 14 Sep 2022 19:38 #76779

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 362
  • Thank you received: 95
I would think the Loose Stools would be an Herxheimer Reaction. (light)
I don't know how long they would persist after stopping taking MMS,
but I would guess a day or so.

Are you using Jim Humble's "MMS Health Recovery Guidebook" protocols?

In there he says that if you experience Herxing and it is something you don't want,
you just divide the dose in half and keep doing that until it stops. Try that for a
few days and then double it every few days until you get back to the original amount
and proceed from there.

You didn't mention your diet, which could also potentially have issues with BMs.

For the ED, I don't know what to tell you. I suppose it probably wouldn't hurt to keep
taking the supplement while detoxing. I assume you are saying the issue cropped up
because you stopped taking the supplement? It is possible that the MMS will remove
the supplement and stop it from working. It is always possible that the supplement
could interfere with the MMS working, but I would be surprised if that was true.

Maybe someone else will reply with more info.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

Please Log in or Create an account to join the conversation.

Protocol 1000 and side effects 15 Sep 2022 16:26 #76790

  • runningmyrace
  • runningmyrace's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 18
  • Thank you received: 2
are you taking it with citric acid or hcl? citric acid can cause loose stools.

Please Log in or Create an account to join the conversation.

Protocol 1000 and side effects 16 Sep 2022 20:05 #76799

  • kc98gt
  • kc98gt's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 2
  • Thank you received: 0
I did not purchase Jim Humble's book, I've had the bottles (Sodium Chlorite & HCL) on hand over the past few years and the MMS was initially intended for my son (ASD) and wife (various health ailments.)  I have a small raised spot on my neck that will have an ultrasound completed within the next week or so, and I wanted to "get ahead" of any possible negative diagnosis so I started the protocol 1000.  In general I am on a low carbohydrate diet, with no carbs for breakfast and limited amount for lunch or dinner, but I eat a good amount of Eggs, Fruit, Veggies, and Meats.

I've been catching up on Mark's podcasts on Bitchute and heard him talking about all the various things that MMS can help with, and thought I would give it a try.  I have been off of it for a few days now and the BMs are normal, the ED is still persisting, but it sounds like it could be unrelated to the MMS and it might be time to make some other lifestyle changes.

 

Please Log in or Create an account to join the conversation.

Protocol 1000 and side effects 18 Sep 2022 09:26 #76805

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 362
  • Thank you received: 95
I encourage you to eat better. (based on my "beliefs")

See the section on my website, link below, the McVegan Dietary Lifestyle.

Dr. McDougall has cured thousands of people of all kinds of illnesses and diseases just with his diet alone.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

Please Log in or Create an account to join the conversation.

  • Page:
  • 1